ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Note on the existence of steady viscous Beltrami flows

Rajeswari, GK and Rathna, SL (1961) Note on the existence of steady viscous Beltrami flows. In: Applied Scientific Research, 10 (1). pp. 311-314.

[img] PDF
Note.pdf - Published Version
Restricted to Registered users only

Download (115kB) | Request a copy
Official URL: http://www.springerlink.com/content/k3t435n1w25612...
Item Type: Journal Article
Publication: Applied Scientific Research
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Jun 2010 10:47
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ac.in/id/eprint/28496

Actions (login required)

View Item View Item